# SDR CALA2022072901909

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 73,880 hours, 15,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Failed
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 EMERGENCY LIGHTING CHECK FOUND DR2R M33098 SECOND DEEP-CYCLE CHECK FAIL  TRANSFER REF HXWO 930488 AND ORIGINATED BY EMP V920583 EMERGENCY LIGHTING M33098 POWER SUPPLY BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V920584 INSPECTED BY V898173 IDT INSPECTED BY HX195273 ADD EMP:V896958
